RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 137, Number 1, Pages 39–41 (Mi dan24695)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Perfect bicompact extensions

E. G. Sklyarenko

Lomonosov Moscow State University

Full text: PDF file (502 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 06.10.1960

Citation: E. G. Sklyarenko, “Perfect bicompact extensions”, Dokl. Akad. Nauk SSSR, 137:1 (1961), 39–41

Citation in format AMSBIB
\Bibitem{Skl61}
\by E.~G.~Sklyarenko
\paper Perfect bicompact extensions
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 137
\issue 1
\pages 39--41
\mathnet{http://mi.mathnet.ru/dan24695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0121777}
\zmath{https://zbmath.org/?q=an:0136.19502}


Linking options:
  • http://mi.mathnet.ru/eng/dan24695
  • http://mi.mathnet.ru/eng/dan/v137/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Terpe, J. Flachsmeyer, “Some applications of the theory of compactifications of topological spaces and measure theory”, Russian Math. Surveys, 32:5 (1977), 133–171  mathnet  crossref  mathscinet  zmath
    2. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
  • Number of views:
    This page:43
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020